# SDR CALA0200159

- Difficulty date: March 28, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Apu Compt.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APU COMPARTMENT STRINGER CORRODED AT CUTOUT JUST BELOW APU INLET. A NEW STRINGER WAS INSTALLED IAW SRM 51-40-02.
